Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Banach algebras with scattered structure spaces


Author: Irving Glicksberg
Journal: Trans. Amer. Math. Soc. 98 (1961), 518-526
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1961-0123199-3
MathSciNet review: 0123199
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and A. P. Calderón, Analytic functions of several Banach algebra elements, Ann. of Math. vol. 62 (1955) pp. 204-216. MR 0071735 (17:177c)
  • [2] L. E. Baum, Note on a paper of Civin and Yood, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 207-208. MR 0096134 (20:2629)
  • [3] P. Civin and B. Yood, Regidor Banach algebras with a countable space of regidar maximal ideals, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 1005-1010. MR 0082649 (18:586f)
  • [4] E. A. Coddington, Some Banach algebras, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 258-261. MR 0084118 (18:812b)
  • [5] S. Helgason, Lacunary Fourier series on noncommutative groups, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 782-790. MR 0100234 (20:6667)
  • [6] E. Hewitt and H. S. Zuckerman, Some theorems on lacunary Fourier series, with extensions to compact groups, Trans. Amer. Math. Soc. vol. 93 (1959) pp. 1-19. MR 0108685 (21:7400)
  • [7] I. Kaplansky, Normed algebras, Duke Math. J. vol. 16 (1949) pp. 399-418. MR 0031193 (11:115d)
  • [8] Y. Katznelson and W. Rudin, Self-adjointness, and the Stone-Weierstrass property, Abstract 568-20, Notices Amer. Math. Soc. vol. 7 (1960) p. 250.
  • [9] L. Loomis, An introduction to abstract harmonic analysis, New York, Van Nostrand, 1953. MR 0054173 (14:883c)
  • [10] H. Mirkil, A counterexample to discrete spectral synthesis, Compositio Math. vol. 14 (1960) pp. 269-273. MR 0126727 (23:A4021)
  • [11] C. E. Rickart, On spectral permanence for certain Banach algebras, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 191-196. MR 0052700 (14:660e)
  • [12] W. Rudin, Continuous functions on compact spaces without perfect sets, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 39-42. MR 0085475 (19:46b)
  • [13] -, Subalgebras of group algebras, Abstract 707, Bull. Amer. Math. Soc. vol. 62 (1956) p. 579.
  • [14] -, Measure algebras on abelian groups, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 227-247. MR 0108689 (21:7404)
  • [15] G. E. Šilov, On decomposition of a commutative normed ring in a direct sum of ideals, Mat. Sb. vol. 32 (1953) pp. 353-364; Amer. Math. Soc. Translations, series 2, vol. 1, pp. 37-48. MR 0054177 (14:884b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0123199-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society